I was identified with excessive LDL cholesterol two decades in the past. I have been taking better statin doses and now take Crestor 20 mg. Due to muscle ache, my cardiologist prescribed Praluent injections of seventy-five mg each week to decrease my LDL to beneath 77. I am seventy-four and have two heart stents in my proper coronary artery, but I have never had a coronary heart assault. Praluent is a monoclonal antibody, and the literature states that it can decrease your immunity. I also have low-grade (Gleason 3+3) prostate most cancers that have been solid because they were recognized in 2012. Is there a risk that Praluent should cause my prostate cancer to advance? Although taking a statin (along with the Crestor you had been taking to lessen LDL cholesterol) was as soon as a notion to boom most cancers chance, more than one research has in view that found no convincing evidence that this is the case.
Praluent (alirocumab) is in a new class of medication, referred to as the PCSK-nine inhibitors. They have now not been used for terribly long. However, I found no proof that those tablets grow cancer risk either. There was some challenge that the boom in bile acids visible in people dealt with these drugs would possibly predispose them to colon most cancers; however, initial studies have no longer proven any issues to date with either Praluent or evolocumab (Redpath). I accept as true that for you, heart disorder is a bigger threat to your life than your prostate most cancers. Since you couldn’t tolerate a statin, a PCSK-nine inhibitor is much more likely to prolong your existence by decreasing heart disease risk than it’s far to shorten your lifestyles by way of growing prostate most cancers threat. There isn’t any evidence that it does so.
Ever given that my mom became sick, my father’s fitness has long gone downhill. He has hassle on foot and getting up from a sitting position, and he rarely has any feeling in his palms. It has gotten so terrible that he has to select things up with the webbing of his hands then manage it to the best position. His doctor claims that this is old age. However, I fear it can be bone trouble. Many years ago, a buddy of mine discovered that she couldn’t increase her arm past her shoulders and eventually had a neck surgical procedure at the age of eighty to correct it. My father is 77 and turned into first-class until lately. Is this surely “old age,” or could something else be wrong?
It is NOT “old age.”
It’s a problem with his fearful device, but I can’t inform you precisely without an extra complete evaluation. There are several probable possibilities, inclusive of carpal tunnel syndrome, but many others as nicely. He has to have an assessment. A neurologist might be a terrific area to start. DR. ROACH WRITES: A current column on itchy ears generated several letters from readers, more often than not asking whether this became due to allergic reactions. One character located that it was the dye from shampoo that seemed to cause the symptom. Several human beings wrote in that remedy with medicated selenium shampoo helped remedy their hassle. As always, I respect useful recommendations from readers.